# SDR UPS07450018

- Difficulty date: June 4, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65B0831556
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN R1 DOOR CUTOUT FWD UPPER CORNER ATTACH ANGLE FOUND CRACK (CRACK LENGTH .375 INCH).  CABIN R1 DOOR CUTOUT FWD UPPER CORNER ATTACH ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
